Analysis of serial turbo codes over Abelian groups for symmetric channels

Type de document :
Article dans une revue
Siam Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2008, 22 (4), pp.1488-1526. 〈10.1137/07068802X〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00534513
Contributeur : Federica Garin <>
Soumis le : mardi 9 novembre 2010 - 19:34:18
Dernière modification le : jeudi 14 juin 2018 - 10:54:02

Identifiants

Collections

Citation

Federica Garin, Fabio Fagnani. Analysis of serial turbo codes over Abelian groups for symmetric channels. Siam Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2008, 22 (4), pp.1488-1526. 〈10.1137/07068802X〉. 〈inria-00534513〉

Partager

Métriques

Consultations de la notice

45